# SDR DALA2019041202401

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 75,547 hours, 56,569 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Smoke
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL OUTLET AT 4A STARTED SMOKING AHEN PLUGGED INTO ON TAXI OUT. C/W W/C 2120-2367 PER ODI, COULD NOT DETERMINE SOURCE OF SMOKE OR IF ANY AT SEAT 4A. PLUGGED IN PERSONAL DEVICE CHARGER -NO SMOKE BUT OUTLET 4A WORKED INTERMITTENTLY. DEFERRED PED POWER TO NEF LIST PER 24-58-04 04A, PER LOG PAGE 4747285. (LP4747284)
